Lancaster EPrints

Discontinuous homomorphisms from $C( X )$

Dales, H.G. and Esterle, J. (1977) Discontinuous homomorphisms from $C( X )$. Bulletin of the American Mathematical Society, 83 (2). pp. 257-259. ISSN 0273-0979

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Bulletin of the American Mathematical Society
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67721
Deposited By: ep_importer_pure
Deposited On: 26 Nov 2013 11:20
Refereed?: Yes
Published?: Published
Last Modified: 23 Jun 2018 02:20
Identification Number:

Actions (login required)

View Item